# SDR VNAA2017072111101

- Difficulty date: July 21, 2017
- Submitted: July 22, 2017
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15365
- Aircraft time: 5,483 hours, 5,037 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533409
- Part serial: NGL185512
- Condition: Failed
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL, CREW REPORTED THEY PUT THE LANDING GEAR LEVER DOWN, AFTER 10 SEC GEAR NEVER EXTENDED. CREW HAD TO UTILIZE THE MANUAL RELEASE TO DROP THE GEAR FOR LANDING. MAINTENANCE FOUND THE LANDING GEAR SELECTOR VALVE WAS AT FAULT AND IT WAS REPLACED.
